Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CW24

Need Advice Should I Start A Second Course Of Accutane

Recommended Posts

So 2 years ago I started Accutane for persistent acne on my face back and chest and it has returned. I have got my face cleared up 80% and my body 50%. I am EXTREMELY oily all over. My T zone looks like am sweating at the end of the day. My derm has given me another prescription for 80mg a day.

Heres the problem....

On my last course of 70mg for 5 months I started to sweat like Crazy from my face when I did any physical activity or it was hot out. I use to sweat but nothing like now. It mostly comes from the forehead / hair line and hasnt let up since. Now its not like I start randomly sweating in a cool room or anything.

My question is should I start this second course or will the sweating get worse?

I asked my derm and he kinda blew it off.

Im very active and Im in the Army so I dont know what to do! I hate being covered in oil and acne but I dont want to develop a sweating problem..

Maybe start of at 40mg instead?

Link to comment
Share on other sites

If you google "accutane sweating" you will see the previous experiences of others, many which are posts on this board.

There isn't really a good answer to your question. But yes, persistent permanent sweating is possible side effect of Accutane. Lowering your dose may fix it, it may not.

Edited by Green Gables
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×